# SDR R61A2024010500780

- Difficulty date: December 30, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 48,284 hours, 30,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT FOUND ON REAR FUSELAGE BETWEEN FR 92- FR 93, AND BETWEEN STR 5R- STR 6R.  DENT ON REAR FUSELAGE BETWEEN FR92-93 AND STR 5R-6R WAS FOUND TO BE WITHIN LIMITS IAW SRM 53-30-01 AD02. SEE AWS AND NDT REPORT TWO40472-1 FOR DETAILS. NO CRACKS FOUND. DENT DIMENSIONS: =0.55"  LENGTH= 1.1"  DEPTH: 0.006.ENTERED INTO DAMAGE LOG AS ITEM #95.
